# SDR UIEA2019062764594

- Difficulty date: June 26, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 96,688 hours, 18,556 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 1435CP
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R PACK TEMP EICAS AFTER LEVEL OFF AT FL 410. EIACAS MSG WENT OUT AFTER STBY N SELECTED.( REMOVED AND REPLACED R PACK TEMP CONTROL VALVE IAW AMM 21-51-12, OPS TEST OK. ALSO CHANGED K50 RELAY IAW SWPM 20-81-11 PER FIM 21-51 FT 803, OPS CHECK OK.  )
